Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A “functional equation” for measures and a generalization of Gaussian measures


Author: Lawrence Corwin
Journal: Bull. Amer. Math. Soc. 75 (1969), 829-832
DOI: https://doi.org/10.1090/S0002-9904-1969-12314-1
MathSciNet review: 0240557
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Feller, An introduction to probability theory and its applications. Vol. 2, Wiley, New York, 1966. MR 210154
  • 2. D. Mumford, On the equations defining abelian varieties. I, Invent. Math. 1 (1966), 287-354. MR 204427


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12314-1

American Mathematical Society